# SDR GLBA20090506FA

- Difficulty date: May 6, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 36,402 hours, 39,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EES - DURING ROUTINE SCHEDULED MAINTENANCE THE EMERGENCY LIGHT ABOVE THE FLIGHT ATTENDANT JUMPSEAT WAS INOPERATIVE.  MAINTENANCE SECURED THE CONNECTOR IAW GMM 9.3.0. AND IT OPERATIONALLY CHECKED GOOD.
